# SDR IPXA2023050293081

- Difficulty date: April 8, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: NRC6753504
- Part serial: 40433
- Condition: Corroded
- Location: O/B Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3R/H O/B FLAP I/B AFT HINGE #7 LUG BORE HAS CORROSION AT STA XW=-486.403, YW=589.366.REPAIRED CORRODED HINGE AT THE R/H O/B FLAP I/B AFT #7 LUG BORE AT STA XW=-486.403, YW=589.366 IAW VTSAA EA 011-5740-01-A9932 I/R AND UPS EO MD11-5750-86681-A DATED 04/28/23 (MINOR)
